Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A derivative for Hausdorff-analytic functions


Author: Walter O. Portmann
Journal: Proc. Amer. Math. Soc. 10 (1959), 101-105
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0106989-9
MathSciNet review: 0106989
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and W. T. Martin, Several complex variables, Princeton University Press, 1948. MR 0027863 (10:366a)
  • [2] F. Hausdorff, Zur theories der systeme complexer Zahlen, Leipziger Berichte, vol. 52 (1900) pp. 43-61.
  • [3] W. F. Osgood, Lehrbuch der Funktionentheorie, vol. 2, part 1, 2d ed., Leipzig, 1929, Chapter I.
  • [4] R. F. Rinehart, The equivalence of definitions of a matric function, Amer. Math. Monthly, vol. 69 (1955) pp. 395-414. MR 0069908 (16:1099e)
  • [5] -, Extension of the derivative concept for functions of matrices, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 329-335. MR 0084564 (18:882c)
  • [6] F. Ringleb, Beitrage Zur Funktionentheorie in Hypercomplexen Systemen, I, Rend. Circ. Mat. Palermo vol. 57 (1933) pp. 311-340.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0106989-9
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society